# SDR DALA2025073005721

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 79,007 hours, 33,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DOOR 1R WILL NOT ARM.   FOUND MOORIMG LINE WRAPPED AROUND GIRT BAR, STOWED CORD PER B757 AMM 25-66-01, DOOR ARMS AND DIS ARMS NORMALLY.
